# SDR UIEA2017012000094

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,082 hours, 23,370 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PIMU MAINTENANCE MESSAGE.  TROUBLESHOOTING SHOWS CODE 353-224.  PERFORMED FIM 71-01-43. SYSTEM CHECKED NORMAL.
